Alert archive / West Virginia / Special Weather Statements in 2020
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Apr 8, 2020, 5:39 AM EDT for Jackson County, West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2020, 5:39 AM EDT (09:39 UTC)
- Expired
- Apr 8, 2020, 6:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
County Jackson County, WV
The radar
The Charleston,WV radar (KRLX), 73 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 773 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted.
870
WWUS81 KRLX 080939
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
539 AM EDT Wed Apr 8 2020
OHZ085-WVZ007-008-081015-
Meigs-Jackson-Mason-
539 AM EDT Wed Apr 8 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...NORTH
CENTRAL MASON AND NORTHERN JACKSON COUNTIES...
At 538 AM EDT, a strong thunderstorm was located over New Haven, or
near Pomeroy, moving east at 60 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Ripley, Pomeroy, Racine, Ravenswood, New Haven, Mason, Sandyville,
Middleport, Chester, Syracuse, Hartford City, Portland, Leroy and
Gay.
This includes Interstate 77 in West Virginia between mile markers 139
and 154.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3898 8153 3897 8155 3894 8153 3876 8154
3898 8210 3900 8210 3900 8211 3911 8200
TIME...MOT...LOC 0938Z 290DEG 51KT 3901 8197
$$
25What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 8, 3:46 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 8, 3:46 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 346 AM EDT Wed Apr 8 2020 .SYNOPSIS... A strong cold front crosses Thursday. High pressure Friday and Saturday. Low pressure crosses Sunday/Sunday night, with a cold front Monday morning. Cooler with weaker systems next week. && .NEAR TERM /THROUGH TONIGHT/... As of 150 AM Wednesday... QLCS with scattered reports of damaging wind gusts, currently over central OH and southern PA, will continue to advance southeastward into the predawn hours. A bit of a capping inversion exists around H7 across the area from the EML that overspread the area last evening with instability becoming more elevated with each passing hour as the surface cools. Still...given the well organized structure and cold poop propagation, I expect the eastward extent of this line to continue to produce damaging wind gusts as it clips our northeast WV counties in the next few hours. Farther west along the line in central OH, a gradual weakening trend should ensue as it advances out of our se OH counties and central WV in the predawn. Models are struggling with how far south to take this, with the HRRR seemingly flip flopping with keeping it more across the central and northern Lowlands to sagging it south into the Coal Fields by sunrise. For now, I will play the middle road solution and monitor trends. The actual cold front will lag several hours behind, decaying as it meanders into the area. Meanwhile, surface heating across the southern half of the area where there will be less clouds will allow instability to build with MLCAPE values approaching 2 grand with deep layer shear values supportive of convective growth. This should allow for an uptick in coverage this afternoon across southern counties in the vicinity of the boundary. A few of these storms could become strong as the advance southeast out of the area in the late afternoon. We will see a break in the action this evening as we await the arrival of much stronger cold front. Convection associated with this will race into the area around midnight or shortly thereafter. SPC has the Tug Fork Valley painted in a slight risk with an enhanced farther west across much of the Lower OH Valley and TN Valley. Despite the time of night, MLCAPE values will remain high and with strong deep layer shear and steep mid level lapse rates, the potential for large hail and especially damaging wind gusts will exist along the QLCS from the Tri-State region and extending south into the Coal Fields and southwest VA. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... As of 345 AM Wednesday... Strong cold front crosses Thursday morning, taking the last of the pre-frontal instability out of the mountains first thing. Already tapering off west of the Ohio River at dawn, showers end from west to east across the remainder of the forecast area through the daylight morning hours. In the wake of the cold front, mixing through H7, along with strong low level wind fields, will promote strong wind gusts Thursday, especially during the afternoon across northern portions of the forecast area. These gusty winds will gradually diminish Thursday night through Friday, with a brief pickup possible Friday morning. Showers may linger in the mountains Thursday afternoon into Friday on wrap around moisture and upslope flow. The colder air behind the system will also support snow over the higher elevations of the northern WV mountains Friday night, and a short wave trough rotating down the back side of an intense upper level low churning up through Maine, may enhance the wrap around upslope precipitation overnight Thursday night, with up to an inch or so of snow accumulation over the higher terrain possible. High pressure building in Friday night will allow frost if patchy stratocu atop the subsidence inversion is kept to a minimum. The high will then move east of the area Saturday, and clouds will increase, lower and thicken in developing warm advection, ahead of the next low pressure system approaching from the west. Other than slowing down the progress of the colder air a bit Thursday morning, central guidance temperatures and dew points looked good. After falling a bit Thursday morning, temperatures will not recover much on Thursday, and be furthest below normal Thursday night through Friday night, with highs Friday mainly in the 40s lowlands, 30s across the higher terrain. The humidity will also be low Thursday and Friday afternoons amid gusty winds especially Thursday and drier fuels by Friday. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... As of 345 AM Wednesday... Low pressure approaches Saturday night, and then crosses Sunday and Sunday night, dragging a cold front across the area Monday morning. The increasing chance for rain showers overnight Saturday night into Sunday morning depends upon low level dry air beneath the mid level warm advection moisture and lift, but Sunday afternoon will be wet, along with the chance for thunderstorms. Showers and possible thunderstorms will end from west to east overnight Sunday night into Monday morning. A dry respite is then possible to start the new work week, but the timing of any light precipitation after that next week then depends upon the timing of short wave troughs rotating about a large upper level low over eastern Canada, and even whether that lows rolls on east, or just lingers near Hudson bay. After near normal temperatures to start the week, central guidance showers temperatures falling back below normal heading into midweek, with another frosty night possible if we could sneak a night between systems. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... As of 235 AM Wednesday... Line of strong convection along and ahead of a cold front will move into the area over the next several hours. Strong gusts are possible across northern TAF sites thru 09Z as this moves through along with brief IFR conditions with a period of lingering MVFR CIGs. It will take until closer to 12Z for this to affect HTS/CRW and should be in a much weakened fashion. The boundary will slow later this morning and with additional heating, convection be realized once again this afternoon with BKW potentially affected with TSRA. Another, much stronger, cold front will cross in the 06-12Z time frame tonight with another round of convection, potentially with strong winds for HTS/CRW/BKW. Gusty and variable winds possible with any thunderstorms through 12Z with west to northwesterly behind the front, becoming gusty in the afternoon to 20 kts. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY... FORECAST CONFIDENCE: Medium 06-12Z, high thereafter. ALTERNATE SCENARIOS: Broken line of thunderstorms moving through 12Z will create highly variable cig/vis in the heaviest downpours. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE WED 04/08/20 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H M H M M H BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H M H H H H H H H H PKB CONSISTENCY H H M M M H H H H H M H CKB CONSISTENCY H H M M H H H H H H H H AFTER 06Z THURSDAY... IFR conditions possible in showers and thunderstorms overnight Wednesday night, and again late Sunday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...TRM/30 NEAR TERM...30 SHORT TERM...TRM LONG TERM...TRM AVIATION...30
Hazardous weather outlook, Apr 8, 5:06 AM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 506 AM EDT Wed Apr 8 2020 OHZ075-083>086-WVZ007-008-016-018-028>030-039-090915- Athens-Jackson OH-Vinton-Meigs-Gallia-Mason-Jackson WV-Roane-Calhoun- Braxton-Gilmer-Lewis-Upshur- 506 AM EDT Wed Apr 8 2020 ...SEVERE THUNDERSTORM WATCH 85 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-076-087-WVZ006-009>011-013>015-017-019-020-026-027-031- 032-040-090915- Perry-Morgan-Washington-Lawrence OH-Cabell-Wood-Pleasants-Tyler- Lincoln-Putnam-Kanawha-Wirt-Ritchie-Doddridge-Boone-Clay-Harrison- Taylor-Barbour- 506 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. There is a marginal risk for severe storms late tonight, with damaging winds the primary threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-VAZ003-004-WVZ005-024-025-033-034-090915- Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Mingo-Logan- McDowell-Wyoming- 506 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for northeast Kentucky, southwest Virginia, and portions of southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. There is a slight risk for severe storms late tonight, with damaging winds the primary threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ515>520-523-524-090915- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Pocahontas-Southeast Pocahontas- 506 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. There is a marginal risk for severe storms this afternoon and again late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ521-522-525-526-090915- Northwest Webster-Southeast Webster-Northwest Randolph- Southeast Randolph- 506 AM EDT Wed Apr 8 2020 ...SEVERE THUNDERSTORM WATCH 85 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 8, 4:59 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
459 AM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 1 S MCCONNELSVILLE 39.64N 81.84W
04/08/2020 MORGAN OH 911 CALL CENTER
ONE TREE DOWN AROSS ROUTE 60. NO POWER LINES AFFECTED.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX2000782
TRMLocal storm report, Apr 8, 5:13 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 AM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TSTM WND DMG LITTLE HOCKING 39.26N 81.70W
04/08/2020 WASHINGTON OH 911 CALL CENTER
TREE DOWN ACROSS ROAD IN LITTLE HOCKING. ALSO A TREE
DOWN ACROSS A ROAD IN VETO, ABOUT 2 MILES NORTH OF
LITTLE HOCKING. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX2000783
TRMLocal storm report, Apr 8, 5:16 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 AM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG WATERFORD 39.54N 81.64W
04/08/2020 WASHINGTON OH 911 CALL CENTER
TREE DOWN ACROSS ROAD. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX2000784
TRMLocal storm report, Apr 8, 5:17 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 AM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND DMG WANETA 38.55N 80.24W
04/08/2020 WEBSTER WV 911 CALL CENTER
TREES DOWN WITH POWER OUT.
&&
EVENT NUMBER RLX2000785
JSHLocal storm report, Apr 8, 5:25 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
525 AM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM TSTM WND DMG VIENNA 39.32N 81.54W
04/08/2020 WOOD WV 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER RLX2000786
JSHSpecial weather statement, Apr 8, 5:39 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
539 AM EDT Wed Apr 8 2020
OHZ085-WVZ007-008-081015-
Meigs-Jackson-Mason-
539 AM EDT Wed Apr 8 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...NORTH
CENTRAL MASON AND NORTHERN JACKSON COUNTIES...
At 538 AM EDT, a strong thunderstorm was located over New Haven, or
near Pomeroy, moving east at 60 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Ripley, Pomeroy, Racine, Ravenswood, New Haven, Mason, Sandyville,
Middleport, Chester, Syracuse, Hartford City, Portland, Leroy and
Gay.
This includes Interstate 77 in West Virginia between mile markers 139
and 154.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3898 8153 3897 8155 3894 8153 3876 8154
3898 8210 3900 8210 3900 8211 3911 8200
TIME...MOT...LOC 0938Z 290DEG 51KT 3901 8197
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:12 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur | 33 min |
| Apr 7, 8:41 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 34 min |
| Apr 8, 3:34 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 26 min |
| Apr 8, 3:40 AM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wood | 35 min |
| Apr 8, 4:22 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer, Jackson, Wirt | 23 min |
| Apr 8, 4:33 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Randolph, Upshur, Webster | 27 min |
| Apr 8, 6:28 AM EDT | Special Weather Statement | RLX | Mason | 32 min |
| Apr 8, 7:09 AM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 66 min |
| Apr 8, 8:27 AM EDT | Special Weather Statement | RLX | Mason | 33 min |
| Apr 8, 8:50 AM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 40 min |
| Apr 8, 9:32 AM EDT | Special Weather Statement | RLX | Kanawha | 28 min |
| Apr 8, 9:39 AM EDT | Special Weather Statement | RLX | Clay | 36 min |
| Apr 8, 9:53 AM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 2 hr |
| Apr 8, 12:22 PM EDT | Special Weather Statement | RLX | Putnam | 23 min |
| Apr 8, 12:27 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 33 min |
| Apr 8, 1:07 PM EDT | Flash Flood Warning | RLX | Kanawha, Putnam | 3 hr |
| Apr 8, 1:08 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 38 min |
| Apr 8, 1:17 PM EDT | Special Weather Statement | RLX | Pleasants | 88 min |
| Apr 8, 1:27 PM EDT | Special Weather Statement | RLX | Fayette | 33 min |
| Apr 8, 1:39 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha, Raleigh | 51 min |
| Apr 8, 1:54 PM EDT | Tornado Warning | RLX | Fayette, Raleigh | 26 min |
| Apr 8, 2:01 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 36 min |
| Apr 8, 2:16 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 33 min |
| Apr 8, 2:21 PM EDT | Special Weather Statement | RLX | Kanawha | 24 min |
| Apr 8, 2:42 PM EDT | Special Weather Statement | RLX | Lincoln | 33 min |
| Apr 8, 2:48 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 27 min |
| Apr 8, 2:59 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Apr 8, 3:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 35 min |
| Apr 8, 3:28 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 32 min |
| Apr 8, 3:51 PM EDT | Special Weather Statement | RLX | Mingo | 24 min |
| Apr 8, 3:58 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Raleigh, Wyoming | 47 min |
| Apr 8, 4:06 PM EDT | Special Weather Statement | RLX | McDowell | 24 min |
| Apr 8, 2:59 AM EDT | Special Weather Statement | RLX | Morgan | 16 min |
| Apr 8, 3:03 AM EDT | Severe Thunderstorm Warning | RLX | Morgan | 27 min |
| Apr 8, 3:26 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 34 min |
| Apr 8, 3:50 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Vinton, Washington | 25 min |
| Apr 8, 5:49 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson | 26 min |
| Apr 8, 6:00 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson | 30 min |
| Apr 8, 8:18 AM EDT | Special Weather Statement | RLX | Jackson | 27 min |
| Apr 8, 1:33 PM EDT | Special Weather Statement | RLX | Lawrence | 27 min |
| Apr 8, 4:51 PM EDT | Areal Flood Warning | RLX | Washington | 5 hr |
| Apr 8, 2:24 PM EDT | Severe Thunderstorm Warning | RLX | Carter | 20 min |
| Apr 8, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 35 min |
| Apr 8, 5:10 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 35 min |
Nearby
Special Weather Statements in West Virginia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.